1 doctor weighed in:

I'm on birth control and I have been bleeding for almost four weeks now. ? I have been on birth control for about a year

1 doctor weighed in
Dr. Laura McMullen
Pediatrics

In brief: Some

Some forms of birth control such as the depo shot can be associated with prolonged bleeding in the first few months that you are on it, but any prolonged bleeding that starts or continues after you have been on birth control for more than 6 months should be evaluated by a doctor. You could just have a hormone imbalance causing your bleeding, but you could also have something more serious such as endometrial cancer.
The best and safest thing you can do is give your doctor a call. Good luck!

In brief: Some

Some forms of birth control such as the depo shot can be associated with prolonged bleeding in the first few months that you are on it, but any prolonged bleeding that starts or continues after you have been on birth control for more than 6 months should be evaluated by a doctor. You could just have a hormone imbalance causing your bleeding, but you could also have something more serious such as endometrial cancer.
The best and safest thing you can do is give your doctor a call. Good luck!
Dr. Laura McMullen
Dr. Laura McMullen
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors